Skip to main content
Log in

Ideal-like properties of generalized microscopic sets

  • Published:
Acta Mathematica Hungarica Aims and scope Submit manuscript


We show that not every family of generalized microscopic sets forms an ideal. Moreover, we prove that some of these families have some weaker additivity properties and some of them do not have even that.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others


  1. Appell J.: Insiemi ed operatori “piccoli” in analisi funzionale. Rend. Sem. Univ. Trieste 33, 127–199 (2001)

    MathSciNet  Google Scholar 

  2. Appell J., D’Aniello E., Väth M.: Some remarks on small sets. Ricerche Mat. 50, 255–274 (2001)

    MathSciNet  MATH  Google Scholar 

  3. M. Balcerzak, J. Hejduk and J. Baumgartner, On certain \({\sigma}\)-ideals of sets, Real Anal. Exchange, 14 (1988/89), 447–453.

  4. G. Horbaczewska, A. Karasińska, E.Wagner-Bojakowska, Properties of the \({\sigma}\) -ideal of microscopic sets Traditional and present-day topics in real analysis, Łódź Univ. Press (Łódź, 2013).

  5. Horbaczewska G.: Microscopic sets with respect to sequences of functions. Tatra Mt. Math. Publ. 58, 137–144 (2014)

    MathSciNet  MATH  Google Scholar 

  6. A. Karasińska, W. Poreda, and E. Wagner-Bojakowska, Duality principle for microscopic sets, in: Real Functions, Density Topology and Related Topics, Łódź Univ. Press (Łódź, 2011).

  7. Kwela A.: Additivity of the ideal of microscopic sets. Top. App. 204, 51–62 (2016)

    Article  MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to A. Kwela.

Additional information

The third author was supported by grant BW-538-5100-B860-15.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Czudek, K., Kwela, A., Mrożek, N. et al. Ideal-like properties of generalized microscopic sets. Acta Math. Hungar. 150, 269–285 (2016).

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI:

Keywords and phrases

Mathematics Subject Classification